An algorithm for the mean and variance of the noncentral hypergeometric distribution

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

An algorithm for the mean and variance of the noncentral hypergeometric distribution is presented, based on two equations from Harkness (1965, Annals of Mathematical Statistics 36, 938-945). A FORTRAN subroutine is included in the Appendix.

Original languageEnglish (US)
Pages (from-to)889-892
Number of pages4
JournalBiometrics
Volume48
Issue number3
DOIs
StatePublished - Jan 1 1992

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An algorithm for the mean and variance of the noncentral hypergeometric distribution'. Together they form a unique fingerprint.

Cite this